MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During the analysis of the returned device, it was revealed that the main coil was stretched and broken.Functional testing was performed and the findings are consistent with the reported event.The device was stated to be in good condition and was prepared according to the dfu specifications.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Per the device dfu: 'slowly and gently advance coil through the microcatheter without twisting until "fluoro saver" marker is flush with rhv".The reported event was confirmed.Based on the information available, it is probable that the device was limited die to procedural or anatomical factors during used, therefore, a cause of procedural factors will be assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device found that main coil was broken.There was no clinical consequence to the patient.

Brand Name
TARGET 360 NANO 1.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8843534
Report Number3008881809-2019-00219
Device Sequence Number241237
Product Code HCG
UDI-Device Identifier04546540697943
UDI-Public04546540697943
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2021
Device Catalogue NumberM0035421540
Device Lot Number20674014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight72